IUMJ
Richard Toupin, The Elastic Dielectric, Indiana Univ. Math. J. 5 (1956), 849-915.
abstract · full text · cite · oai metadata · doi#: 10.1512/iumj.1956.5.55033

P. Hodge, Jr., Minimum Principles of Piecewise Linear Isotropic Plasticity, Indiana Univ. Math. J. 5 (1956), 917-938.
abstract · full text · cite · oai metadata · doi#: 10.1512/iumj.1956.5.55034

R. Duffin, Analytic Continuation in Elasticity, Indiana Univ. Math. J. 5 (1956), 939-950.
abstract · full text · cite · oai metadata · doi#: 10.1512/iumj.1956.5.55035

Madame Yvonne Foura┬Ęs-Bruhat, Sur L'Integration des Equations de la Relativite Generale, Indiana Univ. Math. J. 5 (1956), 951-966.
abstract · full text · cite · oai metadata · doi#: 10.1512/iumj.1956.5.55036

P. Brousse, Series Ultraspheriques et Integrale de Poisson, Indiana Univ. Math. J. 5 (1956), 967-986.
abstract · full text · cite · oai metadata · doi#: 10.1512/iumj.1956.5.55037

Zeev Nehari, On the Singularities of Legendre Expansions, Indiana Univ. Math. J. 5 (1956), 987-992.
abstract · full text · cite · oai metadata · doi#: 10.1512/iumj.1956.5.55038

Stefan Bergman, Bounds for Solutions of a System of Partial Differential Equations, Indiana Univ. Math. J. 5 (1956), 993-1002.
abstract · full text · cite · oai metadata · doi#: 10.1512/iumj.1956.5.55039

D. Aronson, Linear Parabolic Differential Equations Containing a Small Parameter, Indiana Univ. Math. J. 5 (1956), 1003-1014.
abstract · full text · cite · oai metadata · doi#: 10.1512/iumj.1956.5.55040